Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why do i have white dischage from breasts ?

Okay I am 14 years old, and I used to take a medicine called respirodol, and i hade a rare sidafect to it, in which was it caused my breast to discharge milk, so my doctor stopped the meds, and after about a month or two it stopped, but hear within the last few weeks it has started again, and I am not sure why.
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Respirodol can cause milk secretion, and sometimes milk-secreting tumor...known as prolactinoma. So you must see your doctor, and undergo some tests , if there is such a tumor, you have to take treatment/surgery for the same.
Answered: Mon, 3 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor